# SDR O2GA2019081450701

- Difficulty date: August 7, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N507UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605542
- Aircraft time: 11,273 hours, 8,231 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ON GROUND WAITING FOR PASSENGERS TO ARRIVE AND APU RUNNING FOR OVER AN HOUR NOTICED SMOKE/HAZE IN THE COCKPIT. AIRCRAFT WAS SHUTDOWN AND EMERGENCY SERVICES CONTACTED. MAINTENANCE ISOLATED DISCREPANCY TO THE APU. APU SYSTEM WAS DEFERRED PER GAMA LLC MEL.
